Cabergoline-associated valvulopathy (CAV) is defined by the echocardiographic triad of moderate or severe regurgitation, valvular thickening and restricted valvular motion. While it is a well-described complication of dopamine agonist therapy in Parkinson’s disease, only three convincing cases of CAV have previously been described in the treatment of prolactinoma, with none involving the tricuspid valve. We describe a case of CAV affecting the tricuspid valve, ultimately resulting in the patient’s death. The novel finding of CAV affecting the tricuspid valve suggests a possible link between confirmed cases of CAV and the echocardiographic surveillance studies of cabergoline-treated prolactinoma patients which have mostly demonstrated subclinical tricuspid valve changes. The risk of CAV, although small, prompts a mindful prescription of dopamine agonist therapy for prolactinomas and consideration of measures to minimise cabergoline exposure. The cumulative cabergoline doses and duration of therapy associated with CAV in published cases exceed what has been evaluated in case series and surveillance studies, underscoring the importance of case reports in understanding CAV.